# SDR SWIA201436749

- Difficulty date: March 5, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 25,477 hours, 15,236 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MLG AXLE NR 2 ROOT RADIUS.  C-CHECK, REMOVED CORROSION ON NR 2 MLG AXLE ROOT RADIUS IAW REO.
